Citalopram and tylenol

Common Questions and Answers about Citalopram and tylenol

celexa

I have been taking Advil and Tylenol with no problems. You can call the pharmacy and they can tell you for sure.
aspirin, indomethacin (Indocin), ibuprofen (Motrin), naproxen (Naprosyn), piroxicam (Feldene), and nabumetone (Relafen). Tylenol is safe though.
I think you need to wiegh the risks and benefits to you and decide which has a higher score. Congrats!!!!!
all due to how i handle my pvcs.im 31 and have a child and a great family and i do not want to put myself at greater risk w/ ablation. but we are living in a prison due to my fear.thats why my dr. thinks its worth the risk.he doesn't sugarcoat ablation.he said i might not get better at all.but its the "might"that im hoping for.....but i am scared to death of making things worse w/ ablation.
Tried the usual things like Ibuprofen and Tylenol, etc. which was temporary. Finally last month my doctor started me on Lyrica. Although the pain is diminished quite a bit, I feel like I am in a fog most of the time and it does nothing for my other symptoms, like depression/mood swings/etc. I have a mood disorder as well, which she referred me to a psych for. My question is, she said if the Lyrica didn't work or what have you, that she was going to try Cymbalta next.
I am so worried that it is something so serious. I have seen 4 different doctors and had blood work and urinalysis done and always given anxiety as diagnosis. I am currently taking lexapro for about 3 weeks now.. seems to help a little but annoying head pressure/pain will not seem to go away. Does anyone have any advice?
As soon as I get into a place I get so dizzy and my vision is all messed up. I get so hot and sweaty and my heart races. I want my life back. I still dont believe that its just anxiety causing all of this. I feel like I have something else wrong that the doctors cant find even though i have had bloodwork, mri, ekg, and they were all normal. I started taking .25mg of xanax once a day. still dont feel any better yet. So if anybody has any help please give it to me.
My two stress relievers (apart from gallons of water, and also eating really helps even if you don't feel like it) are a) exercise - running on the spot, press ups, walking the dog, anything to get my muscles working b) lying on my bed with a hot water bottle under the back of my shoulders and reading a book. (also the paracetamol -tylenol - really do help...
Things started to get worse in 10 mins, and suddenly, my heart was racing, my hands and feet were tingling and numb and I was sweating and flushing. (no chest pain, shortness of breath). Went back home to rest. Major complaint the next couple days were a strong feeling of pulsations INSIDE my head, often in my neck, face, ears and jaw. No pain or headache.
I got everything I could ever desire, but I feel depressed. Clinical depression started hitting me about 6 days ago. Have been put on 10mg citalopram and am waiting for it to work in 1 - 2 weeks. Meanwhile, I am feeling krappier and krappier, sillier, funnier, better, worse, up, down, whatever emotion one can imagine blown up 100 fold. Am like an insane person. On top of that, food has started to taste like krap, too.Even my salad dressing everyone, including me adores, tastes like krap.
However, he said it could NOT be causing me so much pain. He checked out my arm and noticed a hard soft tissue knot, and suggested removing it through surgery and it "might" relieve my pain. So, 3 weeks ago I had the said surgery and it was removed (a hard soft tissue mass about the size of a marble). No, this was not the cyst inside my humerus bone. Anyways, I still have the pain, and it is extremely terrible at night (on a scale of 1 to 10, a 20 at night).
I was already taking Oxy, naproxen, flexaril, emtec, ranitidine, xenical and sometimes Arbil and Tylenol, does anyone know if these are all ok together? Thanks!
As far as the more minor side effects, you cannot do a lot about the flu like symptoms or fatigue or headache or brain fog except to slow down, rest as needed, get up slowly, make lists and reminders, tylenol for headache and aches if okay with your doctor, cut out non-essential appointments and events, take it day by day. The Protease Inhibitors have different side effects so once you know which one you will be on, post and we can tell you more about it.
Reading everyone's concerns on this message board (along with my concerns) I thought it might be a good experiment(and a helpful reference guide for everyone) to list ALL the symptoms they have had and ALL the tests that have come back normal and ALL the specialists they have seen that have concluded that it was all anxiety. If you can put it in a LIST FORM with no back story so it is easy to reference that would be great.
I have been to about 30 doctors- including ENT's allergists, neurologists, chiropracters, opthamologists. psychologists, dentists and everything else u can think of. All CT scans, MRI of brain and blood work keep coming back clean and ok. Nothing I try seems to work. There was a period of time about 3 and a half years ago that the symptoms lifted for about 4 months and then it returned full force.
weight gain, sleeplessness, too sleepy during the day, lethargy, sweating, upset stomach, constipation and on and on and on..., you get the picture. I just decided to give up on them and do something different.
1) Tylenol (no more than 1000 mg/day) for headache and flu like symptoms (aches, headaches, etc) (I take 325mg before the injection and 325mg after the injection and then usually 2 a day for a couple of days after the injection) 2) Hemorrhoid Cream (for the obvious) 3) Hydrocortisone Cream (for any rash) 4) Benadryl (for any itching) 5) Loperimide (for diarrhea) 6) 3% lidocaine/0.
Since then, I've been losing weight (20lbs since mid-Nov), I'm very tired, and weak, and now have edema in my legs, hands and feet. I've had diarrhea for a week now, and am on a waiting list (August is the soonest they can get me in) to see a hematologist for a Bone Marrow Biopsy. That's too long to wait, in my opinion. I am having to take 40mg Lasix daily for the water retention, and it doesn't help, my urine output is very poor.
My nurse also said that it wasn't necessary, but I prefer to do it. As to tylenol, I have used paracetamol twice so far during tx and it was once for a terrible headache and the other time for some other pain. I have not needed to take any with any of the shots at all. I did get a major depression, irritability and snappiness in week two and was put on 10 mg citalopram (Celexa) which started working after 6 days. No depression, irritability nor snappiness left.
D Love and Healing, Emily
5 mg. losec for stomach, celebrex, citalopram cause he feels like giving up folic acid, and premium fish oil. he already has been on every kind of pain relief. i am not use to my husband being like this. this is the 5th year. we just don't know what to do anymore. this man did everything, went to work, then came home and worked on our home. he loved outdoors , life in general, now he is giving up. he comes home from work, and usually goes to sleep, just wants the pain to go away.
Welcome Tramadol Warriors! Please come on in and make yourself snug and comfy. We're delighted to hear from you! Lots of good nourishing words here Friends!
Hi everyone! Welcome to Part 14! Please come in and make yourself at home. We're all glad you made it here.
what medications should you not take while on pegasys and ribavirin? i am currently taking lortab for the pain and xanax to help sleep during all the horrible joint pain, as well as an otc laxative, lithium and zoloft!!! my main concern is the lortab? also i hear alot of yall saying that yall do not take tylenol should i not take that either!
Morning Buddies, Tramadol Warriors new & old! Welcome and we are delighted to see you! Please make yourself at home.
Since he wasn't able to take Lexapro with the triple therapy with Incivek this year, she tapered him off and then replaced it with Citalopram, which has been working great for him, and there is room to increase the dosage if needed. Some of what you may be experiencing may be anxiety, so I definitely would encourage you to talk to your doctor about having gone off your Wellbutrin and other symptoms you are having. It could partially be anemia and partially be anxiety.
Good Morning Tramadol Warriors! Welcome and we're so very happy you found us. Please make yourself at home in Part 31 ...
Hi Tramadol Warriors, Welcome to Part 13! We're so happy to see you! Come on in and get comfy.
I can only take so much Ibuprofen and Tylenol, and the pain is now causing problems with sleeping. (I do not want to start taking sleeping pills) I guess I have some reasons to feel sorry for myself, but it is not very constructive. I'm glad I have an appointment today so I can discuss these things with the doctor.
Hi Tramadol Warriors! Welcome to Part 53. This thread is full of helpful and kind people who want to help you get off this terrible drug. Please snuggle in and make yourself comfy. I know you can do it!
MedHelp Health Answers